# SDR UALA2013061804224

- Difficulty date: June 15, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 51,670 hours, 20,962 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Insulator
- Condition: Missing
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP B FAULT DISPLAYED ON UPPER ECAM SCREEN.  NR 2 ENGINE POST FLIGHT CLEANED, REPLACED MISSING INSULATORS ON FAN CORE LOOP.  CHECKED GOOD.
